Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have bleeding after removing Marina coil. Taking Tranexamic acid. Have back and stomach pain. Recommendations?

I had a marina coil removed on the 12th feb, since then i have been bleeding except for 5 days, mostly quite heavy, large clots present. Since fri it has got worse, very, very heavy, loosing chopped liver comes to mind. I was given Tranexamic acid which i have been taking 2 x 3 times a day since yesturday but tonight the bleeding has got very heavy again, lots of clots and i have bad back and stomache ache.
Asked On : Thu, 7 Mar 2013
Answers:  3 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi there. I am sorry to hear that you are having this problem. Having thought about it for a while, I can't see a way out of it for you other that your having a D&C -- a scraping of the lining of your womb. Loosing so much blood is not good for you and if you are planning a pregnancy then it's not going to happen until this is done. Good luck with it.

Andrew Rynne MD
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Vasudha Jayant Athavale's  Response
The marina coil was removed 5 mths back & you have bleeding since then! you should have consulted a Gynac much before.
The cause of bleeding might be inflmmation of uterine inner lining, Hormonal disturbances, Fibroid, an incompleate abortion-& many more
The need of the moment is to know exact cause of the bleeding &try to stop it with proper treatment.
I would advice to get your Blood Hb%,along CBC, Bleeding & clotting time.
Pelvic USG will clear the exact position at the moment.
You should take all the reports to your Dr. for evaluation & exact diagnosis.& manegment of the condition.
take rest,take plenty of fluids,nutritive diet.
& treatment advised by the expert.
Thank you.
Answered: Mon, 5 Aug 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Thanks for the query to h.c.m. Forum.
The Tranexamic acid is a anti-fibrinolytic agent & no doubt it prevent blood flowing due to its action.
As you stated that the bleeding was from , after removal of Mirena coil , that too very heavy.
So, why not find out the cause of bleeding.
Consult another Gynaecolofgist and get his opinion and take treatment as ultrasound will assess the cause, so get it.
Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor